BILINEAR ESTIMATES ON CURVED SPACE-TIMES

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

To settle the L2 bounded curvature conjecture for the Einstein-vaccum equations one needs to prove bilinear type estimates for solutions of the homogeneous wave equation on a fixed background with H2 local regularity. In this paper we introduce a notion of primitive parametrix for the homogeneous wave equation for which we can prove, under very broad assumptions, the desired bilinear estimates.

Original languageEnglish (US)
Pages (from-to)279-291
Number of pages13
JournalJournal of Hyperbolic Differential Equations
Volume2
Issue number2
DOIs
StatePublished - Jun 1 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • General Mathematics

Keywords

  • Bilinear
  • curved
  • wave equation

Fingerprint

Dive into the research topics of 'BILINEAR ESTIMATES ON CURVED SPACE-TIMES'. Together they form a unique fingerprint.

Cite this